Scared And Confused

2 Replies
shelly - July 22

Alright. here's my dilemma. my boyfriend and i have been having protected s_x for the past 3-4 months with condoms.. we had one break on us, and the same day we went for the morning after pill. keep in mind i had just finished my regular period the week prior...around June 17th. the following week i had another period..right before july began. I'm assuming that's associated with the morning after pill. And now, we had s_x again last week, protected of course...with no complications. It's July 14th, a bit before the time of when my normal period usually began. i'm having some slight bleeding..but it's not like a normal period.. it's lighter, and i've had some brownish clots. could this be spotting? is this just an effect from that pill? should i even be worried? for the sake of my sanity, someone help me.

 

SaRaH - July 14

When u got the morning after pill they didnt give u any information of the affects of it? I am unsure how that works but i am sure that usually they give it to you if u are on birth control!

 

shelly - July 22

input, anyone?

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?